# SDR USAA2012051800006

- Difficulty date: April 27, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 34,437 hours, 20,080 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACKED DOOR FRAME SEGMENT ANGLE NR 1 ON EMERGENCY EXIT DOOR 844 BETWEEN FR40 T0 FR41.  REPAIRED DOOR 844 FRAME IAW EO 5210Y228.
